| Model Number |
97702 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Patient stated "last time i tried to turn it on it wouldn't turn on".Patient stated they planned to have the stimulator removed and inquired about the removal process.Agent reviewed considerations and redirected to healthcare provider (hcp).No symptoms were reported.Patient reported the stimulator was removed last year.Patient stated the scs device did not help her like they would have liked for it to and wanted the scs device to be removed.